# SDR FDEA201407021614

- Difficulty date: July 2, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 46,394 hours, 20,892 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4002148A
- Part serial: A20367
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 10 SLAT OUTER SKIN FROM INBD TO OTBD TE WEDGE SEVERAL PLACES HAVE SURFACE CORROSION.  REPAIRED RT NR 10 SLAT OUTER SKIN IAW SRM 51-70-10 REPAIR 4 PN 114N4002-148A, SN A2-0367.  FINAL DIMENSION ON DOUBLER 1, 7" X 3" 2, 9" X 3" IAW EA F-5740-T0309027 & F-5740-T0309028 WING ATTACH FITTNGS EO F-5100-7-5001 EXISTING SRM REPAIR ON NR 10 SLAT RSC TRACKING.
